| Model Number |
H7493941848350 |
| Medical Device Problem Codes |
Break (1069); Difficult to Advance (2920); Material Deformation (2976)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
10/07/2025
Type of Reportable Event
Malfunction
Event or Problem Description
It was reported that the shaft was broken and the procedure was canceled.The target lesion was located in the severely calcified coronary artery.A 10mmx3.50mm wolverine coronary cutting balloon monorail and 3.50 x 48mm synergy xd monorail us were selected for percutaneous coronary intervention (pci).During the procedure, it was noted that due to very heavy calcium burden in proximal vessel, devices could not advanced under exertion and shafts were kinked/broken while attempting to advance.The procedure was canceled.There were no patient complications.
Additional Manufacturer Narrative
Good faith effort attempts were made to try and retrieve additional details regarding the reported event, but further information was unable to be obtained.